# SDR USAASB99297

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 8000 · Engine Starting System
- Part: Pressure Switch
- Part number: 1G309
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

BWI - FLT 2740 - ON DESCENT INTO BWI, THE NR 1 ENGINE START VALVE OPEN LIGHT ILLUMINATED.  CREW SHUTDOWN THE NR 1 ENGINE AT 6,000 FT PER HANDBOOK PROCEDURES.  FLIGHT LANDED AT BWI WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  TOTAL SINGLE ENGINE TIME WAS 7 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE START VALVE OPEN LIGHT PRESSURE SWITCH.  ORIGINAL SWITCH WAS FOUND SHORTED.  OPERATIONAL CHECK NORMAL.  (M)
